# SDR SWAA031479

- Difficulty date: July 2, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 24,064 hours, 20,494 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Part serial: 2309
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT OUTBD AFT T/E FLAP DELAMINATED ON LOWER SURFACE INBD END.  REMOVED AND REPLACED LT OUTBD AFT T/E FLAP PER MM.
